# SDR 95ZZZX5098

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5789X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5100
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 904A33633156
- Condition: Worn
- Location: Spherical Thrust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL THRUST BEARINGS WORN BEYOND LIMITS.  REPLACED THRUST BEARINGS.
